# SDR R61A201202230138

- Difficulty date: February 23, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 10,887 hours, 8,725 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support
- Part number: 17092986001
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE SUPPORT FOR THE EMERGENCY RAM AIR VALVE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT FOR THE EMERGENCY RAM AIR VALVE IAW EMB 175 SRM 51-40-02 AND 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
